# SDR R61A2025042100198

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000685
- Aircraft time: 16,783 hours, 11,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III FOUND CORROSION ON INNER DOUBLER AT WASTE DOOR CUT-OUT FR88 BETWEEN STR 27-28 R/H. REMOVED AND REPLACED INNER DOUBLER WASTEWATER DOOR CUT OUT IAW SRM51-43-03
